# SDR AALA201607299041

- Difficulty date: June 24, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE FLAP UPPER SURFACE HAS DELAMINATION BETWEEN RIBS 13 AND 14.  REPAIRED THE FLAP IAW EA 261781.
